# SDR FDEA201208233139

- Difficulty date: August 23, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 65,431 hours, 22,121 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Bs 1710-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DECK PLATE  FROM BS 1710 TO 1720, RBL 56 TO LBL 56 HAS CORROSION AND  EXFOLIATED SURFACES.  AFT DECK PLATE FROM STA 1710 TO STA 1720, RBL 56 TO LBL 56 HAS CORROSION AND EXFOLIATION, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101 DETAIL III SH 4.  REMOVED PRESSURE DECK IAW SRM 51-40-02. FABRICATED NEW AFT DECK PLATE IAW DWG 146N5318. INSTALLED NEW AFT DECK PLATE IAW SRM 51-40-02 AND DWG 146N5318. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
